| Model Number |
WW1000EN |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Returned device first time in for service after 1 year in the field and the failure resulted from physical impact sustained by the monitor during use and handling.The device history record (dhr) review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.D5 and e4 are unknown.No information provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the device is displaying error 18.No patient injury was reported.